| Medical Device Problem Codes |
No Display/Image (1183); Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(4) 2017, the reporter contacted animas, alleging a display (damaged with moisture) issue.The reporter alleged the display was cracked and there was moisture.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 11/17/2017 with the following findings: there was moisture visible on the display and a crack at the top of the display lens; the leak test failed.The pump was opened and moisture was found internally.